# SDR UPS96420914

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skirt Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND LT SKIRT ANGLE CRACKED APPROXIMATELY 6 INCHES AFT OF LAST TRAILING EDGE DOOR HINGE.   ALSO, 2 INCHES FORWARD ATTACHMENT HOLES WORN OUT.  REPAIRED SKATE ANGLE IAW TO KLM DFX 96-171 ISSUE NR 3 AND IAW EFN 747-54-0131.
